# SDR CALA2015063094036

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 55,866 hours, 22,528 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK ACCESS PANEL 540KB HAS 2 EACH ELONGATED HOLES, LOOKING UP & FWD ONE 11:00 & 4:00 POSITIONS, 12 15 2014 DEFERRAL.  REPAIRED ACCESS PANEL LANDING AT 11:00 & 4:00.  CLEANED UP HOLES & FABRICATED BUSHING & INSTALLED IAW SRM 57-21-11 FIG 202.
